MAUDE Adverse Event Report: VYAIRE MEDICAL BOXED PAT CIRCUIT ASSY, 3100A, FLTRD, 850L; VENTILATOR, HIGH FREQUENCY

VYAIRE MEDICAL BOXED PAT CIRCUIT ASSY, 3100A, FLTRD, 850L; VENTILATOR, HIGH FREQUENCY
Model Number BOXED PAT CIRCUIT ASSY, 3100A, FLTRD, 850L
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was not returned.Therefore, no root cause could be determined.The customer sent a picture however, we are unable to confirm if the tube or component were loose on their connection to have caused a leak between them, we need the physical sample for further investigation.The device history record was reviewed in order to detect any issue related with the reported defect during its manufacturing.The complete lot was manufactured, inspected and released on 10june2021 per our internal procedures and no issues were found.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that during ventilator use, the end user noticed a leak and traced it to the boxed pat circuit assy,3100a,fltrd,850l.It was on the inspired side after the humidifier.It was loose on the connector, allowing gas to escape.End user fixed the leak with a cable tie, and treatment was not interrupted.No harm is associated with the event.

Brand Name
BOXED PAT CIRCUIT ASSY, 3100A, FLTRD, 850L
Common Device Name
VENTILATOR, HIGH FREQUENCY
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la producciion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key14741276
Report Number8030673-2022-00255
Device Sequence Number14851941
Product Code LSZ
UDI-Device Identifier50190752159820
UDI-Public(01)50190752159820(10)0004188661
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P890057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBOXED PAT CIRCUIT ASSY, 3100A, FLTRD, 850L
Device Catalogue Number29028-011
Device Lot Number0004188661
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date06/19/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown